| Model Number |
MMT-523NAH |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump alarmed button error.The customer¿s blood glucose was unknown at the time of incident.Customer stated that the insulin pump buttons are hard to push and screen is hard to read.The insulin pump is not being replaced or is expected to return for analysis.
Additional Manufacturer Narrative
Insulin pump received with intermittent button response at act due to moisture damage to the keypad traces.No button error alarm during testing.Insulin pump passed displacement test and self test.Stained lcd display window noted.No rewinding anomaly noted.
Additional Manufacturer Narrative
Device received with intermittent button response at act due to moisture damage to the keypad traces.No button error alarm during testing.Device passed displacement test and self test.Stained lcd display window noted.No rewinding anomaly noted.(b)(4).